# SDR CALA2025090408462

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 87,649 hours, 34,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTSARE ILLUMINATED WITH EMER EXIT LT SWITCH IN OFF AND ARMED POSITION WITH CREW ASSISTANCE CYCLED BREAKERS H06, H05 AND V07.  CYCLED NO SMOKING AND EMER SWITCHES, LIGHTS OPS NORMAL. AMM33-51-00.
